# SDR UPS96220521

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION IN RADIUS OF L-ANGLE AT BS 300, RBL 14 TO RBL 58 WL 208.  ALSO, FOUND L-ANGLE TO BE CRACKED ALONG RADIUS.  REMOVED AND REPLACED L-ANGLE WITH NEW IAW SRM 51-30-2.
